GoodSense Children's Allergy Relief, Diphenhydramine HCl 12.5 mg/5 mL Oral Solution, Antihistamine, Cherry Flavor, 4 Fluid Ounces


Price:
Sale price$5.19

Description

  • ACTIVE INGREDIENT: GoodSense Children's Allergy Relief contains diphenhydramine HCl 12;5 mg/5 mL, an antihistamine, which compares to the active ingredient in Children's Benadryl Allergy Liquid
  • GoodSense CHILDREN'S ALLERGY RELIEF: Temporarily relieves symptoms due to hay fever or other upper respiratory allergies - in a cherry flavor kids will love
  • MULTI-SYMPTOM ALLERGY RELIEF: Provides temporary multi-symptom relief of sneezing, runny nose, itching of the nose or throat and itchy, watery eyes
  • 4-6 HOURS OF ALLERGY RELIEF: Relieves allergies for up to 4-6 hours per dose when taken as directed; Dosage cup included
  • ANTIHISTAMINE: GoodSense Children's Allergy Relief contains diphenhydramine HCl 125 mg/5 mL, an antihistamine which can help with hay fever or other upper respiratory allergies

    You may also like

    Recently viewed